# SDR SIMA20250516001

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 15,934 hours, 10,550 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT EICAS MESSAGE IN FLIGHT. FLT CTRL NO DISPATCH AFTER LANDING. EMERGENCY DECLARED. C/W FLIGHT CONTROL RETURN TOO SERVICE IAW E 175 AMM 27-00-00 OPS CK GOOD
